Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 38258, 6 pages
http://dx.doi.org/10.1155/IJMMS/2006/38258

Neighborhoods of certain classes of analytic functions with negative coefficients

Department of Mathematics, Faculty of Science, University of Mansoura, Mansoura 35516, Egypt

Received 26 September 2005; Revised 14 March 2006; Accepted 25 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • M.K. Aouf, H. Silverman, and H.M. Srivastava, “Some families of linear operators associated with certain subclasses of multivalent functions,” Computers & Mathematics with Applications, vol. 55, no. 3, pp. 535–549, 2008. View at Publisher · View at Google Scholar
  • M. K. Aouf, “Neighbourhoods of certain p-valently analytic functions defined by using Salagean operator,” Demonstratio Mathematica, vol. 41, no. 3, 2008. View at Publisher · View at Google Scholar
  • Erhan Deni̇z, and Halit Orhan, “Some properties of certain subclasses of analytic functions with negative coefficients by using generalized ruscheweyh derivative operator,” Czechoslovak Mathematical Journal, vol. 60, no. 3, pp. 699–713, 2010. View at Publisher · View at Google Scholar
  • Hanan E. Darwish, and Mohamed K. Aouf, “Neighborhoods Of Certain Subclasses Of Analytic Functions With Negative Coefficients,” Bulletin of the Korean Mathematical Society, vol. 48, no. 4, pp. 689–695, 2011. View at Publisher · View at Google Scholar
  • Hesam Mahzoon, “On Certain Subclasses of Analytic Functions Defined by Differential Subordination,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, pp. 1–10, 2011. View at Publisher · View at Google Scholar
  • Jingyu Yang, and Shuhai Li, “Properties of Certain Subclass of Multivalent Functions with Negative Coefficients,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, pp. 1–21, 2012. View at Publisher · View at Google Scholar